Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on dendrites and trees


Author: L. E. Ward
Journal: Proc. Amer. Math. Soc. 5 (1954), 992-994
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0071759-2
MathSciNet review: 0071759
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Moore, Foundations of point set theory, New York, 1932.
  • [2] A. D. Wallace, A fixed point theorem, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 413-416. MR 0012221 (6:278a)
  • [3] L. E. Ward, Jr., Partially ordered topological spaces, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 144-161. MR 0063016 (16:59b)
  • [4] G. T. Whyburn, Analytic topology, New York, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0071759-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society